# SDR SWAA2021050360314

- Difficulty date: March 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER R1 DOOR SCUFF PLATE SUPPORT ANGLES WITH CORROSION EV40 BETWEEN STA. 300 & STA 328; WL 208; RBL 62. / REPLACED SUPPORT ANGLES @ CABIN PASSENGER R1 DOOR SCUFF PLATE AS PER B737-700 SRM 51-40-02-0G-0 AND DWG 141A8310.
